# SDR FDEA200904091240

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562366
- Condition: Gouged
- Location: 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STR 27L UPPER FLANGE IS GOUGED JUST AFT OF STA 480 BLEND OUT DAMAGE IAW SRM 51-10-1.  FOUND OUT OF LIMITS IAW SRM 53-10-3 FIG 1.  CUTOUT DAMAGED SECTION OF STRINGER FROM BS 476 TO 490 IAW SRM 53-10-3 FIG 1.  FABRICATED STRINGER SECTION AND SPLICE IAW SRM 53-10-3 FIG 1.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED STRINGER SECTION AND SPLICE IAW SRM 51-30-2.
